# SDR DXTA2009010803464

- Difficulty date: January 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 9,039 hours, 5,727 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL 430 AFTER 4.0 HOURS OF FLT TIME, NOSE GEAR EXTENDED AND RETRACTED (BUMP). NO LIGHTS WERE NOTICED.  COMPLIED WITH GEAR BUMP TROUBLESHOOTING CHECKLIST.  FOUND LT AND RT MAIN GEAR UPLOCK SWITCHES OUT OF ADJUSTMENT.  ADJUSTED SWITCHES AND PERFORMED NUMEROUS GEAR SWINGS. OPS CHECK GOOD.  WORK PERFORMED IAW CHAPTER 32-30-00 OF THE MM.
